# SDR AALA202204186814

- Difficulty date: April 17, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N917NN
- Make and model: Boeing 737
- Aircraft serial: 29572
- Aircraft time: 27,539 hours, 11,437 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Condition: Out Of Adjust
- Location: Zone 200 - Fuse
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR DIFFICULT TO CLOSE. ADJUSTED AND LUBRICATED LATCH PER AMM 52-50-01.
